Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child has cough, cold, fever. Typhoid positive. Taken Mononcef and Amiken. Still typhoid positive

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
My son was having Cold , cough from last 3weeks some times fever On n Off. After 3weeks we got to know the Typhoid was +ve. then he under gone treatment with Monocef 500+ Amikacin 75 for 20 doses (twice a day). After that we tested again and it was +ve. We are worried, though fever cold cough is not thr.
Posted Wed, 3 Oct 2012 in Child Health
Answered by Dr. Sumitra Kumar Mukherjee 1 hour later
I am sorry to hear your son is not well. You said your son had test for typhoid afrer treatment. Can you please tell me what sort of test your son had for typhoid ihas he had blood culture/ stool culture for typhoid or serological testknown as widal test. If widal test is positive it got to be repeated again. If that shows increased in titre then your son still got Typhoid but if unchanged or titre gets lower
he is okay.
If clinically he got no fever and otherwise normal I would not worry about.
Kindest regards
Dr. S.K.Mukherjee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor